International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 477-481
On the Hankel determinants of close-to-convex univalent functions
Department of Mathematics, Kerman University, Kerman, Iran
Received 9 July 1979; Revised 29 August 1979
Copyright © 1980 K. Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The rate of growth of Hankel determinant for close-to-convex functions is determined. The results in this paper are best possible.